Pekka Tukia é um matemático finlandês, que trabalha com grupo kleiniano.
Tukia obteve um doutorado em 1972 na Universidade de Helsinque, orientado por Kaarlo Virtanen, com a tese On Discrete Groups of the Unit Disk and their Isomorphisms. É professor da Universidade de Helsinque.
Foi palestrante no Congresso Europeu de Matemática em 1992 em Paris (Generalizations of Fuchsian and Kleinian groups). Foi palestrante convidado do Congresso Internacional de Matemáticos em Zurique (1994: A survey of Möbius groups).
Publicações selecionadas On two dimensional quasiconformal groups, Ann. Acad. Sci. Fennica, Ser. A, Volume 5, 1980, p. 73–78 A quasiconformal group not isomorphic to the Möbius group, Ann. Acad. Sci. Fennica, Ser. A, Volume 6, 1981, p. 149–160 The Hausdorff dimension of the limit set of a geometrically finite Kleinian groups, Acta Mathematica, Volume 152, 1984, p. 127–140 On limit sets of geometrically finite Kleinian groups, Mathematica Scandinavica, Volume 57, 1985, p. 29–43, Online Differentiability and rigidity of Möbius groups, Inventiones Mathematicae, Volume 82, 1985, p. 557–578 Quasiconformal extension of quasisymmetric mappings compatible with a Möbius group, Acta Mathematica, Volume 154, 1985, p. 153–193 On isomorphisms of geometrically finite Kleinian groups, Pub. Math. IHES, Volume 61, 1985, p. 171–214 On quasiconformal groups, J. Anal. Math., Volume 46, 1986, p. 318–346 A rigidity theorem for Möbius groups, Inventiones Mathematicae, Volume 97, 1989, p. 405–431 The Hausdorff dimension of quasiconformal mappings, Mathematica Scandinavica, Volume 65, 1989, p. 152–160 Mostow rigidity and non compact hyperbolic manifolds, Quart. J. Math., Oxford, Volume 42, 1991, p. 219–226 Convergence groups and Gromov's metric hyperbolic spaces. In: New Zealand Journal of Mathematics, Volume 23, 1994, p. 157–187 Teichmüller sequences on trajectories invariant under a Kleinian group, Journal d'Analyse Mathématique, Volume 99, 2006, p. 35–87 Limits of Teichmüller maps, Journal d'Analyse Mathematique, Volume 125, 2015, p. 71–111 mit James W. Anderson, Kurt Falk: Conformal measures associated to ends of hyperbolic n-manifolds, Quarterly Journal of Mathematics, Volume 58, 2007, p. 1–15, Arxiv
Ligações externas Página pessoal
Categoria:Professores da Universidade de Helsinque Categoria:Matemáticos da Finlândia do século XX Categoria:Matemáticos da Finlândia do século XXI